University Links: Home Page | Site Map
Covenant University Repository

Coupled Fixed Point Theorems for Generalized φ-mappings satisfying Contractive Condition of Integral Type on Cone Metric Spaces

Olaleru, J.O. and Okeke, G.A. and Akewe, H (2012) Coupled Fixed Point Theorems for Generalized φ-mappings satisfying Contractive Condition of Integral Type on Cone Metric Spaces. International Journal of Mathematical Modelling & Computations, 02 (02). pp. 87-98.

[img] PDF
Download (97Kb)
[img] PDF (Research Article) - Published Version
Available under License Creative Commons Attribution.

Download (90Kb)

Abstract

In this paper, we unify, extend and generalize some results on coupled fixed point theorems of generalized φ- mappings with some applications to fixed points of integral type mappings in cone metric spaces.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Electronics and Computer Science
Depositing User: Dr. G.A. Okeke
Date Deposited: 18 May 2015 13:27
Last Modified: 18 May 2015 13:27
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/5211

Actions (login required)

View Item View Item